# SDR 2001F00693

- Difficulty date: September 25, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N62LF
- Make and model: Bolkms BK117B2
- Aircraft serial: 7163
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Part serial: CBC417121
- Condition: Defective
- Location: Main
- Part time: 47 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEAD ACID BATTERY WILL NOT HOLD CHARGE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
